Zhi-quan Hu

Huazhong (Central China) Normal University, Wu-han-shih, Hubei, China

Are you Zhi-quan Hu?

Claim your profile

Publications (2)0.66 Total impact

  • Zhi-quan Hu, Feng Tian
    [Show abstract] [Hide abstract]
    ABSTRACT: A graph g is k-ordered Hamiltonian, 2 ≤ k ≤ n, if for every ordered sequence S of k distinct vertices of G, there exists a Hamiltonian cycle that encounters S in the given order. In this article, we prove that if G is a graph on n vertices with degree sum of nonadjacent vertices at least , then G is k-ordered Hamiltonian for k=3,4,...,⌊⌋. We also show that the degree sum bound can be reduced to n+ 2 ⌊ − 2 if or δ(G) ≥ 5k − 4. Several known results are generalized.
    Acta Mathematicae Applicatae Sinica 01/2003; 19(1):97-106. · 0.33 Impact Factor
  • Jing Sun, Zhi-quan Hu
    [Show abstract] [Hide abstract]
    ABSTRACT: X. Deng et al. proved Chvátal’s conjecture on maximal stable sets and maximal cliques in graphs. G. Ding made a conjecture to generalize Chvátal’s conjecture. The purpose of this paper is to prove this conjecture in planar graphs and the complement of planar graphs. KeywordsMaximal stable set-maximal clique-planar graph 2000 MR Subject Classification05C69
    Acta Mathematicae Applicatae Sinica 26(3):473-480. · 0.33 Impact Factor

Publication Stats

1 Citation
0.66 Total Impact Points

Institutions

  • 2003
    • Huazhong (Central China) Normal University
      Wu-han-shih, Hubei, China